On some properties of K-monotone operators







Cite this paper as:

R. Precup, On some properties of K-monotone operators, Anal. Numér. Théor. Approx. 16, no. 1 (1987), 69-76.

About this paper

Mathematica – Revue d’Analyse Numerique et de la Theorie de l’Approximation
L’Analyse Numérique et la Théorie de l’Approximation
Publisher Name

Academia Republicii S.R.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar citations

MR: 89d:47119.


[1] Barbu, V.; Precupanu, Th. Convexity and optimization in Banach spaces. Revised edition. Translated from the Romanian. Editura Academiei, Bucharest; Sijthoff & Noordhoff International Publishers, Alphen aan den Rijn, 1978. xi+316 pp. ISBN: 90-286-0018-3, MR0513634.

[2] Browder, Felix E. Nonlinear elliptic boundary value problems. Bull. Amer. Math. Soc. 69 1963, pp. 862-874, MR0156116, https://doi.org/10.1090/s0002-9904-1963-11068-x

[3] Browder, Felix E. Problèmes nonlinéaires. (French) Séminaire de Mathématiques Supérieures, No. 15 (Été, 1965) Les Presses de l’Université de Montréal, Montreal, Que. 1966 153 pp., MR0250140.

[4] Browder, Felix E., Nonlinear maximal monotone operators in Banach space. Math. Ann. 175 1968, pp. 89-113, MR0223942, https://doi.org/10.1007/bf01418765

[5] Cristescu, Romulus Topological vector spaces. Translated from the Romanian by Mihaela Suliciu. Editura Academiei, Bucharest; Noordhoff International Publishing, Leyden, 1977. x+232 pp. ISBN: 90-286-0116-3 46-01, MR0454552.

[6] Fitzpatrick, P. M. Surjectivity results for non-linear mappings from a Banach space to its dual. Math. Ann. 204 (1973), pp. 177-188, MR0637098, https://doi.org/10.1007/bf01351586

[7] Jameson, G., Ordered Linear Spaces, Lecture Notes in Math., 141, Springer-Verlag, 1970, https://doi.org/10.1007/bfb0059132

[8] Kachurovskii, R. I., On monotone operators and convex functionals. (in Russian), Uspechi Mat. Nauk. 15, pp.213-215 (1960).

[9] Kato, Tosio Demicontinuity, hemicontinuity and monotonicity. Bull. Amer. Math. Soc. 70 1964 548-550, MR0163198, https://doi.org/10.1090/s0002-9904-1964-11194-0

[10] Kato, Tosio Demicontinuity, hemicontinuity and monotonicity. II. Bull. Amer. Math. Soc. 73 1967, pp. 886-889, MR0238135, https://doi.org/10.1090/s0002-9904-1967-11828-7

[11] Minty, George J. on a “monotonicity” method for the solution of non-linear equations in Banach spaces. Proc. Nat. Acad. Sci. U.S.A. 50 1963, pp. 1038-1041, MR0162159, https://doi.org/10.1073/pnas.50.6.1038

[12] Pascali, Dan; Sburlan, Silviu Nonlinear mappings of monotone type. Martinus Nijhoff Publishers, The Hague; Sijthoff & Noordhoff International Publishers, Alphen aan den Rijn, 1978. x+341 pp. ISBN: 90-286-0118-*, MR0531036.

[13] Peressini, Anthony L., Ordered topological vector spaces. Harper & Row, Publishers, New York-London 1967 x+228 pp., MR0227731.

[14] Precup, R., O generalizare a noţiunii de monotonie în sensul lui Minty-Browder, Sem. itin. ec. fucnt. aprox. convex., Cluj-Napoca, pp. 54-64 (1978).

[15] Precup, R., Monotonicity properties of the best approximation operators, Itinerant Seminar on funcitonal Equations, Approx. and Convexity, Cluj-Napoca, pp. 223-226 (1986).

[16] Precup, Radu A K-monotone best approximation operator which is neither monotone and (essentially) nor (O)-monotone. Anal. Numér. Théor. Approx. 15 (1986), no. 2, pp. 153-162, MR0889525.

[17] Rockafellar, R. T., Local boundedness of nonlinear, monotone operators. Michigan Math. J. 16 1969 397-407, MR0253014, https://doi.org/10.1307/mmj/1029000324


Related Posts